# SDR WX0A2022090674232

- Difficulty date: September 6, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 48,086 hours, 32,089 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 879808
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) FWD L FAILED WHEN PERFORMING TC CHECK BATTERY CAPACITY 335100-03-1-001. / R&R EPSU BATTERY (10WL) FWD L IAW TSM 33-51-00-810-822-A. OPS CHECK GOOD. NO DEFECTS NOTED."
